A generalization of the A. Vanderbauwhede variational principle
Differencialʹnye uravneniâ, Tome 30 (1994) no. 4, pp. 692-698
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_4_a13,
author = {V. M. Filippov},
title = {A generalization of the {A.} {Vanderbauwhede} variational principle},
journal = {Differencialʹnye uravneni\^a},
pages = {692--698},
year = {1994},
volume = {30},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_4_a13/}
}
V. M. Filippov. A generalization of the A. Vanderbauwhede variational principle. Differencialʹnye uravneniâ, Tome 30 (1994) no. 4, pp. 692-698. http://geodesic.mathdoc.fr/item/DE_1994_30_4_a13/